# SDR DJFA2005081

- Difficulty date: April 14, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N715TA
- Make and model: Beech 400A
- Aircraft serial: RK189
- Aircraft time: 6,278 hours, 5,041 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 6240999959118
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

KIND - KACY TRIP ID NR 815740 CREW REPORTED THAT WHILE PREPARING FOR LANDING THEY DID NOT RECEIVE THE LEFT MAIN GEAR GREEN INDICATION.  FIRE/RESCUE RESPONSE AND PRIORITY HANDLING WAS GIVEN.  AIRCRAFT PERFORMED A FLY-BY PAST THE TOWER TO CONFIRM THE GEAR WAS DOWN.  THE CREW LANDED THE AIRCRAFT WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE INDICATOR BULBS FOR THE LEFT GEAR INDICATION TO BE BURNED OUT AND THE BULBS WERE REPLACED.  A LANDING GEAR RETRACTION AND EXTENSION CHECK WAS PERFORMED WITH NO NOTED DEFECTS.  AIRCRAFT WAS RETURNED TO SERVICE.
